REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3564
Tytuł: Affine Independence in Vector Spaces
Autorzy: Pąk, Karol
Data wydania: 2010
Data dodania: 2-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 18, Issue 1, 2010, Pages 87-93
Abstrakt: In this article we describe the notion of affinely independent subset of a real linear space. First we prove selected theorems concerning operations on linear combinations. Then we introduce affine independence and prove the equivalence of various definitions of this notion. We also introduce the notion of the affine hull, i.e. a subset generated by a set of vectors which is an intersection of all affine sets including the given set. Finally, we introduce and prove selected properties of the barycentric coordinates.
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/3564
DOI: 10.2478/v10037-010-0012-z
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2010, Volume 18, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-010-0012-z.pdf275,17 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons